How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5835
Experience:  MBBS, FCPS(R)
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I went to a Medi-Clinic on Sunday, I thought was an ear

Customer Question

I went to a Medi-Clinic on Sunday, for what I thought
was an ear infection, and they prescribed Amoxicillan 875mg, 1 tablet every eight hours. I feel very sleepy ( got 9 hrs in) absolutely lethargic. Could this be a side effect; or, what's going on now?
JA: How long have you been dealing with the ear issue? Have you had any colds or flus recently?
Customer: no not really. I am on dialysis 3 days a week, if that matters.
JA: Anything else in your medical history you think the doctor should know?
Customer: end stage renal disease, that's about it.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Abid replied 4 months ago.

Hi there ...

Thank you for the question ....

As you are on Dialysis and on Amoxicillain , recent Lethargy and sleepiness is not because of pills but this seems to be possibly because of either infection or it could be because of deranged kidney function test .

I will suggest you to have fresh kidney function test and Blood complete picture to see for infection .

Keep in mind this is not because of pill , this could be other reason .

So get test as I mentioned .

Regards .

Please leave positive feedback for me .

Thanks .

Customer: replied 4 months ago.
I had blood work done last Monday and came back negative?
Expert:  Dr. Abid replied 4 months ago.

Almost it has been more than a week when you have had test , it would be ideal to repeat once please .

Regards .

Expert:  Dr. Abid replied 4 months ago.

Do you have further quires ?